# SDR Q2SA795001

- Difficulty date: October 25, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N795SA
- Make and model: Boeing 747243F
- Aircraft serial: 22506
- Aircraft time: 102,407 hours, 18,202 cycles
- Engine: Ge CF650E2
- Engine time: 83,023 hours, 14,545 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF CLIMBOUT OF OAKN ENGINE NR 1 EXHAUST GAS TEMPERATURE REACHED 999 DEG CELSIUS FOR MORE THAN 90 SECONDS, CREW OPTED TO SHUTDOWN ENGINE NR 1 IN FLIGHT IN ACCORDANCE WITH QUICK REFERENCE HANDBOOK.  CONTINUED FLIGHT TO OMSJ AND LANDED SAFELY.  AFTER LANDING MAINTENANCE CREW IN OMSJ PERFORMED A BORESCOPE INSPECTION ON ENGINE NR 1 AND FOUND SOME BLADES ON THE HIGH PRESSURE TURBINE ROTOR NICKED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED ENGINE NR 1 AND PERFORMED ENGINE REPLACEMENT RUN UP TEST IN ACCORDANCE WITH AMM 71-00-00.  ALL OPERATIONS AND ENGINE PARAMETERS NORMAL.  AIRCRAFT RESTORED TO NORMAL.
